# SDR CA040928005

- Difficulty date: September 8, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 25,691 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Impeller
- Part number: 19559
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE LOST POWER AND HAD MAJOR OIL LEAKAGE. THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS RETURNED TO DOCK. INSPECTION FOUND THAT THE IMPELLER ASSY HAD FAILED RESULTING IN ENGINE POWER LOSS AND OIL LEAKAGE. ENGINE REMOVED AND IS TO BE SENT TO OVERHAUL FACILITY FOR TEARDOWN AND REPAIR.
